Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 19, Pages 3035-3043

Stability of Jungck-type iterative procedures

1Vedic Mathematics Research Institute, #21 Govind Nagar, Rishikesh 249 201, India
2Gurukula Kangri University, Hardwar 249 404, India
3Department of Mathematics, University of Transkei, Umtata 5117, South Africa

Received 2 December 2004; Revised 9 September 2005

Copyright © 2005 S. L. Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. L. Singh, Charu Bhatnagar, and S. N. Mishra, “Stability of Jungck-type iterative procedures,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 19, pp. 3035-3043, 2005. doi:10.1155/IJMMS.2005.3035